MAUDE Adverse Event Report: SYNTHES GMBH FEMORAL NECK SYSTEM PLATE 1 HOLE - STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SYNTHES GMBH FEMORAL NECK SYSTEM PLATE 1 HOLE - STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 04.168.000S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
Device report from japan reports an event as follows: it was reported that during a revision procedure performed on (b)(6) 2022, the fns plate was difficult to remove.The surgeon used a removal device and a t-shaped screwdriver, but was unable to remove the fns plate.Eventually, carbide was used to complete the removal of the plate.The procedure was completed successfully with a delay of under 30 minutes.No further information is available.This report is for a femoral neck system plate 1 hole - sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished device lot and no non-conformance was identified.Part #: 04.168.000s lot #: 451p238 manufacturing site: (b)(4) release to warehouse date: 27, october 2021 expiry date: 01, october 2031 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
FEMORAL NECK SYSTEM PLATE 1 HOLE - STERILE
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK GRENCHEN
solothurnstrasse 186
grenchen 2540
SZ   2540
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 
3035526892
MDR Report Key15312027
Report Number8030965-2022-06083
Device Sequence Number12345005
Product Code KTT
UDI-Device Identifier10886982274557
UDI-Public(01)10886982274557
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.168.000S
Device Catalogue Number04.168.000S
Device Lot Number451P238
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2022
Initial Report FDA Received Date08/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale